×

zbMATH — the first resource for mathematics

On second-order rational difference equations. II. (English) Zbl 1138.39002
From the introduction: This is Part 2 of our paper [ibid. 13, No. 11, 969–1004 (2007; Zbl 1131.39005)] which deals with the second-order rational difference equation
\[ x_{n+1}=\frac{\alpha+\beta x_n+\gamma x_{n-1}}{A+Bx_n+Cx_{n-1}}\,,\quad n=0,1,\dots\tag{1} \]
with nonnegative parameters \(\alpha,\beta,\gamma,A,B,C\) and with arbitrary nonnegative initial conditions \(x_{-1},x_0\) such that the denominator is always positive. Some extensions and generalizations of equation (1) are also considered here.

MSC:
39A11 Stability of difference equations (MSC2000)
39A20 Multiplicative and other generalized difference equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] DOI: 10.1006/jmaa.1999.6346 · Zbl 0962.39004
[2] DOI: 10.1080/10236190500539279 · Zbl 1104.39002
[3] DOI: 10.1080/10236199508808028 · Zbl 0856.39009
[4] Bastien G., Journal of Difference Equations and Applications 11 pp 997– (2004)
[5] DOI: 10.1080/10236190601008737 · Zbl 1112.39012
[6] DOI: 10.1080/10236190601106754 · Zbl 1126.39004
[7] Berg L., Journal of Mathematical Analysis and Applications 21 pp 1061– (2002)
[8] DOI: 10.2307/2307362
[9] DOI: 10.1080/10236190500405166 · Zbl 1099.39003
[10] DOI: 10.1080/10236190290017441 · Zbl 1330.39002
[11] DOI: 10.1080/10236190600772663 · Zbl 1105.39001
[12] DOI: 10.1080/10236190600822369 · Zbl 1112.39003
[13] Camouzis, E. and Ladas, G., Periodically forced Pielou’s equation. Journal of Mathematical Analysis and Applications, 333 (2007) 117–127. · Zbl 1120.39003
[14] DOI: 10.1201/9781584887669
[15] DOI: 10.1080/10236190500044197 · Zbl 1071.39502
[16] DOI: 10.1080/10236190500539311 · Zbl 1104.39003
[17] DOI: 10.1080/10236190701264735 · Zbl 1129.39003
[18] DOI: 10.1007/s006050170042 · Zbl 1036.11002
[19] Gibbons C.H., Math. Sci. Res. Hot-Line 4 pp 1– (2002)
[20] DOI: 10.1080/10236190211940 · Zbl 1005.39017
[21] Grove E.A., Periodicities in Nonlinear Difference Equations (2005) · Zbl 1078.39009
[22] Grove E.A., Comm. Appl. Nonlinear Anal. 1 pp 61– (1994)
[23] DOI: 10.1080/10236190500035401 · Zbl 1213.39001
[24] Grove E.A., Comm. Appl. Nonlinear Anal. 14 pp 33– (2007)
[25] DOI: 10.1016/j.jmaa.2004.01.042 · Zbl 1055.39010
[26] DOI: 10.1080/10236190412331285360 · Zbl 1064.39006
[27] DOI: 10.1016/j.jmaa.2006.03.018 · Zbl 1110.39006
[28] DOI: 10.1080/10236190410001659732 · Zbl 1068.39012
[29] Kent C.M., Proceedings of the Third World Congress of Nonlinear Analysts pp 4651– (2001)
[30] DOI: 10.1201/9780203575437.ch45
[31] Kocic V.L., Global Behavior of Nonlinear Difference Equations of Higher Order with Applications (1993) · Zbl 0787.39001
[32] DOI: 10.1006/jmaa.1993.1057 · Zbl 0777.39002
[33] DOI: 10.1006/jmaa.2000.7032 · Zbl 0967.39004
[34] DOI: 10.1016/S0893-9659(00)00068-9 · Zbl 0958.39021
[35] DOI: 10.1201/9781420035384
[36] DOI: 10.1080/10236190500410109 · Zbl 1099.39007
[37] DOI: 10.1080/10236190601045929 · Zbl 1123.39004
[38] Kulenović M.R.S., Math. Sci. Res. Hot-Line, 2 no. 2 pp 1– (1998)
[39] DOI: 10.1080/10236190008808246 · Zbl 0966.39003
[40] DOI: 10.1016/S0898-1221(00)00311-4 · Zbl 0985.39017
[41] Kuruklis S.A., Quart. Appl. Math. pp 227– (1992) · Zbl 0799.39004
[42] DOI: 10.1080/10236199508808030 · Zbl 0855.39006
[43] DOI: 10.1080/10236190410001726458 · Zbl 1057.39505
[44] Ladas G., Dyn. Contin. Discrete Impuls. Syst. 1 pp 245– (1995)
[45] DOI: 10.2307/3606036
[46] DOI: 10.2307/3609268
[47] DOI: 10.1016/j.na.2006.01.005 · Zbl 1121.39004
[48] DOI: 10.1016/0096-3003(94)90086-8 · Zbl 0817.39005
[49] Sizer W.S., Proceedings of the Fifth International Conference on Difference Equations and Applications (2000)
[50] Sizer W.S., Math. Sci. Res. J. 7 pp 366– (2003)
[51] DOI: 10.1080/10236190601069325 · Zbl 1113.39011
[52] DOI: 10.1080/10236190512331319343 · Zbl 1082.39009
[53] DOI: 10.1016/j.jmaa.2005.03.032 · Zbl 1081.39006
[54] DOI: 10.1016/j.jmaa.2006.02.080 · Zbl 1108.39013
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.